Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 6, Pages 273-283
http://dx.doi.org/10.1155/S0161171204302206

Determinantal generating functions of colored spanning forests

1Department of Mathematics, University of Pittsburgh, Pittsburgh, PA 15260, USA
2Department of Mathematics, University of Pittsburgh at Bradford, Bradford, PA 16701, USA

Received 24 February 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gregory M. Constantine and Marius G. Buliga, “Determinantal generating functions of colored spanning forests,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 6, pp. 273-283, 2004. https://doi.org/10.1155/S0161171204302206.